Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GOD~SON

:::HELP...used a PRESCRIPTION CREAM, now i'm developing light spots on my face...:::

well i went to my DERM....and i got a prescription cream that i have to keep in the fridgerator it needs to be cool....

well i've been using it for about a week now...but today when i woke up i notice my complexion is starting to become spotted like a cheetah!!!!

what should i do?...is this temporary...has anyone else suffered from this.....i'm real nervous....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×